Can you take acetaminophen on an empty stomach
Acetaminophen has little to no gastrointestinal side effects and is absorbed with or without food. Your health care provider might have special instructions so check with them. [ Source: http://www.chacha.com/question/can-you-take-acetaminophen-on-an-empty-stomach ]
More Answers to "Can you take acetaminophen on an empty stomach"
- Can u take acetaminophen with an empty stomach??
- Certainly! Acetaminophen has little to no gastrointestinal side effects and is absorbed with or without food. The only time you really want to avoid taking acetaminophen is when you've been drinking (alcohol) quite heavily, or you chronical...
- Is taking tylenol on an empty stomach bad?
- If you have a tender stomach, it would be painful, and generally is not good to take on an empty stomach. Could you take aspirin instead, with some chicken broth, or chicken soup? Research suggests that tylenol might not be the best reme...
- Can I take Tylenol on an empty stomach? Does it matter??
- You can take tylenol either with food or on an empty stomache. The most important thing to remember when taking tylenol is that it is very toxic to your liver and that you must never take more than 4000mg per day. Be aware of the compositio...
Related Questions Answered on Y!Answers
- can u take acetaminophen with an empty stomach?
- A: Certainly! Acetaminophen has little to no gastrointestinal side effects and is absorbed with or without food.The only time you really want to avoid taking acetaminophen is when you've been drinking (alcohol) quite heavily, or you chronically drink more than 3-4 drinks/day. Then you might look at ibuprofen or naproxen.
- Will I feel sick again if I take vicodin?
- Q: On last Wednesday I took 4 1/2 5/500 vicodin. The next day I was puking a lot. I think mostly because of the acetaminophen in it and the fact I took it with an empty stomach. But if I take the same amount again and ate some bread and milk with it (I read some where those are good things to eat with vicodin) would I still get sick or would I be used to it enough after what happened last week.
- A: Don't just take it with "some bread" or "some milk". Take it after a full meal. Otherwise, yes, you will be sick again.If you are too sick to eat regular food, and can't manage a full meal, I would skip the vicodin, and just deal with the pain instead. A Dr. once joked with me that the purpose of vicodin is to make you so sick that you forget all about the pain. I believed him after the first time I took it, when I had no idea that you HAD to take it on a full stomach. Luckily I figured that one out on my own, (no thanks to the Dr.) and I tried the vicodin again after eating, and I didn't get sick, and it helped tremendously with the pain.Acetaminophen does not cause nausea. It's the narcotics that are causing you to be sick. You could just try some regular Tylenol instead of the Vicodin. That won't make you sick.
- I recently had a friend take to much Extra strength Tylenol.?
- Q: They took between 6 and 8 pills(3000-4000mg of Acetaminophen) I've done a bit of research and found that the max you should take in a day is 4000mg. My problem is that it was taken all at one time, and on a relatively empty stomach. I need to know what i should advise. What can be done if medical attention is not available. I need to know what the conciquences will be or can be if no medical attention is recieved.
- A: If you are worried that it will happen again then you should get long term help for your friend - treat the cause. Symptoms of Overdose Include: * Abdominal pain * Appetite loss * Coma * Convulsions * Diarrhea * Irritability * Nausea * Sweating * Upset stomach * VomitingIn the event of an overdose, there is no home treatment. Do not try and treat it yourself. Do not delay! Call the National Poisons Centre or an ambulance (911) immediately. They will be able to give you advice even if they do not send an ambulance. They will likely ask you for the following information: * Patient's age, weight, and condition * Name of the product (ingredients and strengths, if known) * Time it was swallowed * Amount swallowedIf sent, at a hospital the following will probably occur: * Medicines to treat symptoms * Activated charcoal * Laxative * Medicine (antidote) to reverse the effect of the poisonAs you should see from the below information, rapid treatment is essential:"If treatment is received within 8 hours of the overdose, there is a very good chance of recovery. However, without rapid treatment, a very large overdose of acetaminophen (Active Ingredient in Tylenol) can lead to liver failure and death in a few days."***DO NOT FORCE THE PATIENT TO VOMIT UNLESS ADVISED TO BY A MEDICAL PROFESSIONAL (SUCH AS EMERGENCY SERVICES (911, 999, 112 etc) OR POISONS CENTRE)***For Further Information call the poisons centre for your country (the number should be in the phone book). In the US (and no doubt other countries too) it does not have to be an emergency, they will be happy to offer advice. Also: Consider getting a first aid course - at least learning the basics such as CPR (cardiopulmonary resuscitation) and the recovery position as well as treatment of shock etc. The following web links offer basic first aid tips but are NOT an alternative to an accredited course. US Poisons Centre First Aid (official) - http://www.poison.org/actFast/firstAid.aspCommon injuries (Overdose Included) - http://www.healthy.net/scr/MainLinks.asp?Id=170Very good site for basic first aid (Recommended) - http://www.bbc.co.uk/health/first_aid/index.shtmlHope this helps, All the Best, Jamie
Prev Question: How do you get rid of earwax
People also view